# SDR SWAA2013040914624

- Difficulty date: March 26, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 83,734 hours, 66,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEM MILL SKIN CRACKED BETWEEN BS 500B+13.5- 500B+14, STR 18R.  REPAIRED SKIN IAW SRM.
